Blurred vision

What is Blurred vision?

Blurred vision is an ocular symptom.There are many causes of blurred vision:Use of atropine,presbyopia or cataracts.

Questions and answers on "Blurred vision"

my bp is 139/90vision is blurred, pressure in back of my neck.

doctor1 MD

Brief Answer:
Need to go into ER.

Detailed Answer:
Hello,

Your blood pressure is mildly elevated, but I wouldn't expect that to be causing your symptoms.

I am concerned mostly about the blurred vision. I think you should go in to the ER if your vision is truly blurred or double. There they can...

Read Full Thread   Ask a Doctor Now

hello please i am shaking and have some rashes , heart beat is fast and weird chest pressure, joints are weak, feels heavy to type and i feel a bit out of it . very slight visual blur or something.. got a cold sore today as well and i hardly do often if its related. i havent eaten anything odd today a burger king sandwhich.. took anti biotic minocyclin and one a day multi vitamin, too late to go to doctor dont know if its serious enough for 911. i had pnuemonia 3 months ago but beat it and is this i just want some advice someone to talk to to see if it is serious. thank you

doctor1 MD

Dear
Welcome to HCM
We understand your concerns

You are doing well even though with some minute conditions which are due to your tiredness and lethargy or fatigue. Fast heart beat may be due to the same reasons. Don't worry. Take a series of deep breaths and have some cold water. You will feel...

Read Full Thread   Ask a Doctor Now

Hi, I work in a restaurant and yesterday (Saturday) a drop of frying oil splashed into my left eye and I have blurred vision in that eye because of that. I went and rinsed my eye with cold water. I don't feel any pain in the eye it's just the blurred vision. i just want to know if it will go away? Or is it something serious?

doctor1 MD

Brief Answer:
advisable to visit eye specialist (ophthalmologist) for clinical examinatio

Detailed Answer:

Hi
Thanks for your query

I'm Dr Sudhir Kumar

I have gone through your query and understand your concern. Your blurred vision is due to injury to cornea of eye. Blurred vision is likely to go...

Read Full Thread   Ask a Doctor Now

Been fighting an upset tummy for several days, headache and having a lot of soft bowel movements. Now my vision is blurry, should I see a dr? Stayed home today because I felt bad and weak. Can't drink coffee either because it hurts my stomach

doctor1 MD

Brief Answer:
Please stop the Therflu.

Detailed Answer:
Hello and welcome,

I am not so concerned about the loose stools as that may be a passing virus.

I am concerned about the blurred vision, but this may be a side effect of the Theraflu.

Theraflu contains diphenhydramine (Benadryl) and...

Read Full Thread   Ask a Doctor Now

could hyperthyroid, hypoglycemia or mold allergy causes 2 weeks of blurred vision? like you're looking at someone cross eyed

even with itchy eyes from allergies it has never affected my vision before. I had perfect vision until 2 weeks ago

doctor1 MD

Brief Answer:
Most likelyits a side effect of cetrizine and clonazepam.

Detailed Answer:
Hi,
Thanks for choosing HealthcareMagic for your query,
I am an opthalmologist and wil answer your query.

Have gone through your details.
Hypoglycemia and allergy can cause blurred vision,But i don't hink...

Read Full Thread   Ask a Doctor Now

Can high blood pressure Medes cause blurred vision

doctor1 MD

Brief Answer:
Following advice...

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

Yes high blood pressure medications especially diuretics and betablockers can cause blurred vision.

If you were my patients I would stop diuretics and betablockers for...

Read Full Thread   Ask a Doctor Now

Last Wednesday I had a blepharoplasty, (upper lids only) and was given injections of Lidocaine and epinephrine to numb the area. Since then, my vision has been blurry and I saw an ophthalmologist today who noted a significant change in my vision compared to what my eyeglasses (prescribed only this past February) indicate as my prescription. The ophthalmologist insisted the vision change was likely due to elevated blood sugar. I then had an Accucheck and A1c done at my family doctor, both indicate NO problem with blood sugar and were within normal limits. So I'm assuming either the lidocaine or the epinephrine caused some damage to my eyesight...since it migrated to my cheeks the day of the surgery is there any reason to think that fluid couldn't have migrated to the inside of my eyes?

doctor1 MD

Brief Answer:
Blurred vision following Blepharoplasty

Detailed Answer:
Hello,
Thank you for trusting HCM

Blurred vision following Blepharoplasty is very common. This is because of dry eyes, mild edema in the cornea and change in corneal curvature. Usually, this will subside in few days. If...

Read Full Thread   Ask a Doctor Now

I AM EXPERIENCING SOME BLURRED VISION WITH A HEADACHE CONDITION TODAY AND DON'T KNOW IF IT TOO MUCH COMPUTER SCREEN BRIGHTNESS OR SOMETHING ELSE.

doctor1 MD

Brief Answer:
Information

Detailed Answer:
Hello XXXXXXX

If this type of headache and the blurred vision are new for you, not something you have experienced before that was diagnosed already or attributed to a specific thing, then I recommend that you go in to be seen tonight.

While too much...

Read Full Thread   Ask a Doctor Now

Dear doctor, XXXXXXX here. I have changed the doctor as I was not getting respite. This doctor has prescribed me the following medication :
Sulpitac od 400 in the morning
Inderal la 40 in the morning
Procyclidine 2.5 mor/eve
Zapiz 0.25 in the night and half in the morning
Quitiapine SR 200 in the night
Sizopin half of 25 in the night
Amitryn 25 in the night
My symptoms are :
Anticipatory anxiety
Meeting phobia
IBS
Though my IBS is better but anticipatory anxiety still bothers me
I am having the following concerns with this medication:

Feel very drowsy and sedated in the morning
Speech problems like fumbling and tounue twisting while talking, people can't make it but I feel as I'll fumble and toungue will twist
Sleep has a lot of dreams
My walk has become slow and I feel slow overall
Wanted to check with you about sedation, walking slow and
feeling slow and speech problem
Are these the side effect of this medication, if yes, how do I sort them out. Do you think cutting down on some medicines will help, if yes then which one to cut down and how do I become totally free of anticipatory anxiety. I am also having blurred vision.

doctor1 MD

Brief Answer:
Side effects of medicines

Detailed Answer:
Hello thanks for asking again

Yes these are definitely the side effects of medicines. You have been advised to take three different antipsychotic drugs, Sizopine, Sulpitac and Quetiapine. Out of these except Sizopine both other drugs are...

Read Full Thread   Ask a Doctor Now

I just starting taking Zoloft 4 days ago - is it a normal side effect to have blurred vision and not be able to focus my eyes

doctor1 MD

Brief Answer:
Yes but time limited

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

Zoloft can cause variety of side effects but blurred vision is uncommon one and mostly affects during first week of treatment.

Similarly not able to focus is common side effect and may affect during...

Read Full Thread   Ask a Doctor Now

Recent questions on  Blurred vision

doctor1 MD

HELLO. HERE ARE MY SYMPTOMS. I HAVE FYBROMYALGIA, CHRONIC FATIGUE SYNDROME AND MIGRAINES. RECENTLY AN OPTOMETRIST WAS CONCERNED I HAD OPTIC NEURITIS. SHE THOUGHT I COULD HAVE MS. I SAW AN OPTHALMALAGIST AND HE STATED NO ALTHOUGH HE MEASURED MY OPTIC NERVE AND I HAVE TO RETURN IN 3 MONTHS. IN THE PAST FEW DAYS, NEW SYMPTOMS HAVE DEVELOPED OF FACIAL NUMBNESS, BLURRED VISION AND MY LEGS ACHE CONSTANTLY. I SEEM TO SAY THE WRONG WORDS AT TIMES AND MY GAIT IS OFF SLIGHTLY (I DON T WALK STRAIGHT). I ALSO FORGOT TO MENTION I HAVE TMJ.

doctor1 MD

Today was my 4th episode, in one year, of sudden blurred vision, tachycardia, ans sweaty palms. This time the vision was only blurred in my right eye. I breath deep and try to remain calm and it usually goes away in a minute or so. Once one eye actually went partially dark. Now an hour later I am still tachy, BP is 140/98 and I just feel icky....

doctor1 MD

Today i was extremely stressed out and stress is normal in my life but this time i got blurred vision in my left eye and felt like i was going into a tunnel kind of and then i got a head ache. i checked blood pressure and for me its high but it was 144/70 and pulse was 76. is that okay??

doctor1 MD

I would like to try Huperzine A for my husband who has early onset dementia . Have you ever suggested this supplement safely to anyone before?

doctor1 MD

I have a sharp pain on the left side of my head that keeps happening intermittingly through out the day?

doctor1 MD

hi I had extremely bad panic attacks my blood pressure was always 140 over 89 now it dropped its not gonna lead to a heart attack or a stroke

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics